Guaranteed cost synchronization of complex networks with uncertainties and time-Varying delays

Ping He, Xue Lin Wang, Yangmin Li

Research output: Journal article publicationJournal articleAcademic researchpeer-review

14 Citations (Scopus)

Abstract

This article focuses on the problem of Guaranteed cost synchronization of complex networks with uncertainties and time-Varying delays. Sufficient conditions for the existence of the optimal guaranteed cost control laws are introduced in the light of linear matrix inequalities via the Lyapunov–Krasovskii stability theory. The time-varying node delays and time-varying coupling delays are simultaneously regarded in the complex network. The node uncertainties and coupling uncertainties are simultaneously considered as well. Numerical simulations are provided to account for the effectiveness and robustness of the proposed method. The results in this article generalize and improve the corresponding results of the recent works. Complexity 21: 381–395, 2016.
Original languageEnglish
Pages (from-to)381-395
Number of pages15
JournalComplexity
Volume21
Issue number6
DOIs
Publication statusPublished - 1 Jul 2016
Externally publishedYes

Keywords

  • complex network
  • guaranteed cost synchronization
  • linear matrix inequality
  • Lyapunov–Krasovskii stability theory
  • time-varying delay
  • uncertainty

ASJC Scopus subject areas

  • General

Cite this